Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
It appears to me that you are offline right now. We can discuss further once you are online again.
Im online are you available?
I could not find the answer to my question
I have gone through your question and in my view, in addition to medicines Psychotherapy specially Cognitive Behavior Therapy can be a very useful option in your case.
Have you ever tried CBT?
I heard of that type of therapy. But, I have not tried that yet
OK, I am giving you a link below where you can find easy to understand information on CBT.
I guess i am just tired of talking about my feelings. I just want some medication that will help me feel better.
See, medicines can't bring a change in your thinking pattern while CBT can/
antidepressant can no doubt lift your mood
and if you are still feeling depressed while being on Citalopram either your doctor can increase the dose of Citalopram or augment its effect by adding another antidepressant like Bupropion (Wellbutrin)
currently you are on what dose of Citalopram?
OK, 20 mg is comparatively a low dose.
the usual dose range is from 20-60 mg per day
and most patients respond well to a dose range of 40 mg
your doctor can also consider the option of augmenting the effect of Citalopram by adding Bupropion
both of them have different mechanism of action and complement each other action.
in addition to the medicines, you can also try free online CBT via a website because combination of medicines with Psychotherapy can give better result than medicines alone in your case in my view.
So a higher dose of medicine might help me. I really don't think I can change the way I think and feel.
you can give it a try.
there is no harm in trying online CBT at your home.
can I find cbt on the website you gave me?
yes, I am giving you a link below to it.
via this website you can try online CBT.
and your doctor can also consider the option of increasing the dose of Citalopram.
You know what really bothers me that I have to live this way. I have people tell me all the time I look depressed or why am i depressed? It bothers me that people won't let me be sad. I have no choice but to feel this way.
I can understand that. That is why I am recommending you to try CBT.
it can be really helpful in your case.
Just for future reference if cbt does not help me feel better what can I do then?
well, increasing the dose of Citalopram and or augmenting it with another antidepressant like Bupropion is another option.
ok i'll try the cbt and ask my psychiatrist to increase my dose of medication.
great, you will surely notice a great improvement very soon
Thanks I guess I will see if it helps me feel better.
My goal is to provide you with excellent service and I hope I’ve provided the information you were seeking, if not, please let me know so that l can continue to help you. If you need more help, please use the reply tab to continue our conversation. If you do not require further assistance,please rate one of the positive ratings (3,4,5 / smiley faces) as this is the only way how we are compensated for our time and expertise.Please take a moment to rate the answer.Kind regardsVikas
ok no that is all
OK, thanks for coming to JA.
.OKMH53016130 My son is very anxious. He gets like